×

zbMATH — the first resource for mathematics

Common fixed point theorems for weakly compatible maps satisfying a general contractive condition. (English) Zbl 1151.54340
Summary: We introduce a new generalized contractive condition for four mappings in the framework of metric spaces. We give some common fixed point results for these mappings and we deduce a fixed point result for weakly compatible mappings satisfying a contractive condition of integral type.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] R. P. Pant, “A new common fixed point principle,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 287-297, 2001. · Zbl 0991.54051
[2] I. Altun, D. Türko\uglu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. · Zbl 1153.54022
[3] A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531-536, 2002. · Zbl 0993.54040
[4] B. E. Rhoades, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 4007-4013, 2003. · Zbl 1052.47052
[5] P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2359-2364, 2005. · Zbl 1113.54027
[6] T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 39281, 6 pages, 2007. · Zbl 1142.54019
[7] X. Zhang, “Common fixed point theorems for some new generalized contractive type mappings,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 780-786, 2007. · Zbl 1133.54028
[8] J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344-348, 1977. · Zbl 0349.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.